# SDR UALA2012022801213

- Difficulty date: February 28, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 66,443 hours, 9,404 cycles
- Engine: Pwa PW40903
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 7900061158000292
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DOOR 3 LAV ODOR.  REPEAT FOUL STENCH FROM AREA OF DR 3 LAVS.  FLT 804-27  REPORTS CROSS AISLE FLOOR BETWEEN LAVS AT DOOR 3 IS WET.  NEED TO REMOVE TOILET SHROUDS IN LAVS 131 AND 133.  CLEAN AREA, INSPECT WASTE LINES BENEATH TOILET ASSEMBLIES INCLUDING RMVL OF CEILING PNLS IN THE AFT PIT.  REPLACED BOTH TOILETS, NO LEAKS OPS CHECKED NORMAL.
